Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Wen, Zhenshu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:5
Abstract pages:52
E-mail:

http://www.mathnet.ru/eng/person152234
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Zhenshu Wen, “Abundant dynamical behaviors of bounded traveling wave solutions to generalized $\theta$-equation”, Comput. Math. Math. Phys., 59:6 (2019), 926–935  mathnet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022